Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

? for c-sec moms

I had my son almost 4 weeks ago c-sec. I think I have a yeast infection. Can I use vagisilto get rid of it or do I have to see a doc? I just am not sure if the medicine is okay to use at this time. Thanks ladies!

 
LovinEveryDay

Asked by LovinEveryDay at 7:01 PM on Mar. 24, 2009 in Health

Level 1 (3 Credits)
This question is closed.
Answers (6)
  • I'm thinking with you having a c-section, you've gotten antibiotics, which can tend to give you yeast infections. Use Monistat not Vagisil. Vagisil is only for the itching not for the yeast overload. Hope you get to feeling more like yourself soon.
    MomShawn70

    Answer by MomShawn70 at 7:14 PM on Mar. 24, 2009

  • Sometimes yeast infection symptoms are the same as bladder infections. You should go get checked.
    timelessglass

    Answer by timelessglass at 7:02 PM on Mar. 24, 2009

  • Yes, you can use over the counter cream...you can use it when you're pregnant so its safe to use after delivery.
    Anonymous

    Answer by Anonymous at 7:02 PM on Mar. 24, 2009

  • Go to the doc you could have an infection from you section
    Mommyo20305

    Answer by Mommyo20305 at 7:09 PM on Mar. 24, 2009

  • Oh, I was told you cant use OTC cream while pregnant
    LovinEveryDay

    Answer by LovinEveryDay at 7:09 PM on Mar. 24, 2009

  • I had a yeast infection when I was pregnant and my doc told me to use monistat
    Anonymous

    Answer by Anonymous at 7:10 PM on Mar. 24, 2009

Next question in Health
WHAT COULD THIS BE TMI?

Next question overall (General Parenting)
breastfeeding and work?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN